# SDR SWAA2019012128716

- Difficulty date: December 9, 2018
- Submitted: January 21, 2019
- Operation: Air carrier
- Aircraft: N433LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 33716
- Aircraft time: 55,595 hours, 32,413 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 143A9481
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY  AFT BULKHEAD LOWER CENTER SUPPORT CORRODED AT BS 500D, BETWEEN LBL 22 TO RBL 22.  R&R SUPPORT IAW SRM AND DWG.
